# SDR DXTA2023100397160

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 2,809 hours, 1,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: EMERGENCY LIGHT UNDER LAV. IS OUT.  REMOVED EMER LIGHT UNDER LAV. PERFORMED DVI OF WIRING, PINS, AND CONNECTOR FOR ANY DEFECTS. NOTED BUILD UP OF SURFACE CORROSION AND DEBRIS COATING CONNECTOR AND PINS. REMOVED SURFACE CORROSION AND CLEANED CONNECTOR AS REQUIRED. REINSTALLED EMER LIGHT AND PERFORMED OPS CHECK OF EMER LIGHT WITH REF TO CE-680A AMM 33-50-00, OPS CHECKS GOOD AT THIS TIME.
